Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Implanted contraceptive in arm. Having dark vaginal discharge all the time. Should I remove implant?

I m 19 years old and 2 months ago I ve had put a contracepcion implant in my arm , but I m afraid that someting is wrong. I have vaginal discharge all the time, which is very dark. I started taking contraception pills a month before putting that implant, it was cerazzette. I want to know what to do with it, because it really disrupts my life. Thanks for any answer :)
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi there

Thanks for your query

Cerazzette in some women can cause vaginitis, which is inflammation of vagina. Vaginitis from any cause can produce a dark discharge. Other causes of vaginitis should also be considered like infection, non-infectious causes like spray, douches, perfumed soaps, etc.

I will also recommend that you go for a pap-smear to rule out lesions of cervix and any infections of cervix and/or uterus.

Other causes need to be ruled out by your physician. If the discharge is bad enough then I will recommend that you discuss with your physician about switching to another form of contraception.

Hope I addressed your concern


Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor